advertisement
Question
Posted by: Clare | 2008/01/23

My life story

Good Evening Dr Cassim,

Thank you in advance for taking the time to read and answer my question.

I was on the three months injection for over two years. From day one i stopped my periods completely.
April 2007 i stopped the injection and just to be safe insisted that my Dr send me for a pelvic ultrasound and blood tests. Everything came back 100% normal, however one of my hormones was very low. (i think it was HCG hormone). For a few months i spotted every now and then and last month i had two days spotting followed by five days bleeding. This month i had the exact cycle as prior however i am now bleeding for the second time this month. (last cycle was two weeks ago). I am trying to conceive and whilst i know i must be patient, i just want to clarrify if this is normal? How long would it take me to fall pregnant at this stage?

Kind Regards
Clare

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageFertility expert

Dear Clare

The effects of depo provera may persist for up to two years after stopping, therefore the bleeding pattern you describe may well be the consequence of this. However, in order to rapidly improve the situation, I would recommend the use of low dose oral contraceptive preparation for at least two-three months, despite the fact that you are trying to conceive However,if this is not acceptable, then I would recommend ovulation inductions as an alternative.However, the use of such induction agents for example, clomid fertomid, etc needs to be regulated and carefully monitored due to the possibility of stimulating ovarian cyst formation. It is often necessary to use some form of pre-treatment example PRIMOLUT_N for 10-14 days prior to commencing the ovulation induction treatment.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement